# SDR ASAA2018082725875

- Difficulty date: August 21, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 16,706 hours, 5,617 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000401
- Condition: Failed
- Location: E&E Bay
- Part time: 43,273 hours, 13,982 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FMC PROMPTS ON FMCDU MENU PAGE. GROUNDED - YES. REMOVED AND REPLACED NR 1 FMC PER AMM 34-61-02. PERFORMED SOFTWARE CROSSLOAD FROM NR 2 FMC. MOVED FMC SWITCH TO NORMAL. OPS TEST GOOD. GROUND VERIFICATION NORMAL.
